# SDR CA051024006

- Difficulty date: October 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, NR 2 THRUST LEVER WOULD NOT GO BACK TO IDLE. AUTO THROTTLE WAS ENGAGED AT TIME AND NR 2 LEVER STOPPED 1 TO 1.5 FROM IDLE (58 PERCENT N1) AUTO THROTTLE DISENGAGED CORRECTLY BUT STILL NO MANUAL MOVEMENT OF THRUST LEVER AFT.  AUTO THROTTLE WAS ENGAGED AGAIN AND DISENGAGED.  SYSTEM RETURNED TO NORMAL AT THAT TIME.  CREW ELECTED TO RETURN.  THE SYSTEM COULD NOT BE FAULTED BY MAINTENANCE, NOR WAS THERE ANY EVIDENCE OF SOMETHING BLOCKING THE CONTROLS.  THE AUTOPILOT COMPUTER SHOWED NO FAULTS.  THE SYSTEM WAS CHECKED SERVICEABLE.
